# SDR IPXA2020030652827

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 59,712 hours, 13,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 DOOR SOLENOID CLICKING DOOR WILL NOT OPENR&R DOOR SOLENOID PER MM 52 10 06 CHECKS GOOD EFF SOURCE REF 52 11 70 01
